MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI PICC KIT: 3L 6FR 55CM AGBA TIPTRACKER; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW PI PICC KIT: 3L 6FR 55CM AGBA TIPTRACKER; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037878
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: the dilator kinked upon insertion.The sheath over the dilator part pushed back.No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC KIT: 3L 6FR 55CM AGBA TIPTRACKER
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12339128
Report Number9680794-2021-00421
Device Sequence Number4980747
Product Code LJS
UDI-Device Identifier30801902132889
UDI-Public30801902132889
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K160925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2022
Device Model NumberIPN037878
Device Catalogue NumberCDC-45563-TTS
Device Lot Number13F21B0689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1